# SDR DALA2021030801298

- Difficulty date: March 4, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 69,410 hours, 25,834 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Housing
- Condition: Leaking
- Location: Ptu Filter
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SHIP 6707 - AT FL400, THE "L HYD QTY" ILLUMINATED. THE CREW FOLLOWED QRH 13.3 AND 13.9 AND THE HYDRAULIC QUANTITY BLED DOWN TO 0.18, THE STABILIZED. AN EMERGENCY WAS DECLARED BUT THE LANDING WAS UNEVENTFUL. CORRECTIVE ACTION: MAINTENANCE FOUND THE PTU FILTER DPI HOUSING LEAKING AT AN O-RING. THE O-RING WAS REPLACED, THE PTU WAS REPLACED PER B757 AMM 29-22, AND THE PTU PRESSURE AND CASE DRAIN FILTERS WERE REPLACED PER B757 AMM 29-22 . THE LEAK CHECK WAS GOOD. (LP #7558910)
